# SDR EVCA030123

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N891GT
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8136
- Aircraft time: 2,932 hours, 8,040 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drive Shaft
- Part number: 350A2300700401
- Condition: Cracked
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX. 4.8 INCHES ON FORWARD TAIL ROTOR DRIVESHAFT COWLING ON LH SIDE, FRONT OF HEAT SHIELD.
